# SDR AWXA200601854

- Difficulty date: October 17, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65498852
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - C-16 CHECK - NR 5935405,  CORROSION ON MAIN CABIN FLOORBEAM, BS 986, RBL 27 - RBL 51.5, WL 208.  REPAIRED  MAIN CABIN FLOORBEAM, BS 986, RBL 27 - RBL 51.5, WL 208 IAW AWA ER 03-5311-06296-TH1.
